my neuro started me on 1000mg of keppra combined with 400mg dilantin. i am having problems with my stomache,left ear stopping up and the sleepyness. how well has keppra worked controling your seizures and what side effects do you have? has the keppra helped your mood and stress level? has the keppra helped you lose weight and how long did it take you to get use to the med? thanks for all your help .
hi Brainpain, I have been on KeppraXr for over a yr now, and I can definitly say I has controlled 100% of my szs, except and always tired, and I have gained 25 pounds even though, on most days I eat bare min. in calories..
I think it messes with my synthroid.. cuz the doctor keeps lowering my synthroid
thanks for sharing! i am still having problems with the dizzyness and staying tired and sleepy. my stomache hurts for a couple hours after i take it. the stopped up ear has stopped now. im not as stressed but do feel blue. i have also starting to eat less . i was told by my neuro it would help lose the weight after i get off dilantin. kixnggls i read you have hypo does keppra mess with thyroid labs? i had a pituitary tumor and was told dilantin will mess with labs. im hoping to get off dilantin completly in a couple months. i take 500mg keppra and 200mg dilantin morning and nightthanks ladys for your help,bp
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.